Its not been a very good start to the year for me and today it got even worse.
I went to see my gyna regarding my ovarian cyst last week and, after being told I need an operation to remove the cyst and the overy, I owned up to my heart beat problem. She told me to get back to my GP's straight away and get it "sorted out" and that my op would probably be in about 18 weeks.
Got a letter Saturday for surgery on 4th March (4 weeks) so booked an appt with my GP this morning for her advice as, even though the palps/skipping beats are not as bad as before I stopped taking sweeteners, they are still there.
She informed me that she had had a letter from the hosp asking for details of my conditions (which I think my GP called Paroxysmal artial tachycardia) and the said that we needed to talk about beater blockers and warfrin as "50% of people with this condition have a stroke or heart attack within the first year" and having lost my brother last week to a massive heart attack this information has frightened the life out of me (not an apt turn of phrase but couldn't think of another one).
She listened to my heart, which two minutes before was missing beats all over the place, but which she found to be "nice and steady" and said to eliminate T3 being the cause and to have half a chance of the surgery in a months time I need to stop the T3 straight away and to just take 75mcg's of T4 (so I have gone from 20mcg's T3 plus 100mcg's T4 to just 75mcg's T4 which seems like an awful lot to drop to me) She also admitted to me that it could just as well be the T4 that was causing it, and I must admit that having not taken my 10mcg's at bedtime T3 last night (I was going to try a reduction of my T3 anyway) and only 5mcg's this morning the palps do seem to be worse so it could just as likely be the T4. I know some on here will say that palps are caused by being undermedicated but with my last TSH levels at <0.05 I do actually think I was overmedicated hence the drop of T4 from 100mcg's down to 50mcg's but keeping my T3 at 20mcg's.
I then told her that I thought the Hosp had brought my surgery forward due to my symptoms getting worse and that I got the feeling that they were thinking that my overy was twisting which, if it did twist severely it would still result with me being operated on which she agreed with. She also agreed that after writing back to the hosp a letter canceling my surgery could, more than likely, be on the way.
I just cant believe that this has come on top of my brother dying the way he did and she was very understanding that I was now very keen to get to the bottom of this heart beat thing. I just feel like sitting here and crying I'm so frightened and upset with it all.
This awful illness fools you into thinking that you have it figured out only for it to, months later, throw it all back in your face so you end up back at square one again.